I was finally diagnosed with Hashi's last October. I'm 44 and have been having symptoms going back at least 8 years when I had hyper attacks - chest pain. At the time the ER said nothing was wrong with my heart, didn't know what the cause was, etc.....
Found a good endo and started Amour at 30g with a schedule to work up. I was doing 2 grains twice a days for 2-3 weeks and we agreed to try 150/120. After a couple of days I got bad chest pain and stopped all Amour. Looking back I think I was overmedicated at the 2 grains - my brain fog was back, I was hot and having "heat waves." The second day off I started having hypo symptoms and went back and forth between hyper & hypo - discomfort in the throat and definitely felt some "bursts" from having more of my gland destroyed. But after 5 days I felt pretty good.
Dr. told me to resume Amour at 90 twice a day. This time after three days I got chest pain again, stopped all Amour. Didn't feel bad until the fourth day, and I've been having chest pain again since then. Just walking normally will trigger - anything that raises my heart rate. I don't have a raised heartrate, and I have cold tingling feet, aching joints again -- but also have some hyper things going on, too (trouble sleeping, etc.)
While I'm waiting for a call back afterhours from my Dr. (of course this happens over a long holiday weekend), has anyone had this happen and how long does it take to get the extra hormone from your system? I'm at the end of my rope.
What are your latest labs looking like? You aren't just raising/lowering your dosage based on symptoms, are you? Some symptoms can "cross over" and apply to either hyper or hypo, such as trouble sleeping. I had a horrible time sleeping when I was really hypo.
Please clarify: you're taking 90 mg Armour, twice/day? For a total of 180 mg?
Please post whatever current thyroid labs you have and be sure to include reference ranges, since those vary lab to lab and must come from your own report.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.